Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suffering from bad Acid reflux, feel red hot in his face and dizzy. Cause?

My boyfriend has been getting really hot and red looking in the face when he says he s not feeling good. His eyes look like he is zoning out in space and he gets a bit dizzy. He s done been to the doctor and they said nothing was wrong. He also has really bad acid reflex too. He sometimes gets pains in his left side of his chest for no reason. All he takes is his medicine his doctor has given him which is only his acid and acne medication . This has been going on for too long and I ve been getting really worried.
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

Your boyfriend's doctor might be right. Acid reflux disease and acidity do create pains around the chest region especially around left chest. Your boy friend might be worried about this and got anxious when the pain comes and goes and anxiety increases the suffering and he gets red face and flushes.

Don't worry about these. Ask him to consult a doctor and find there is nothing wrong about his body. Then find a psychologist and get counseling done. I can help you online if you desire so.
Good luck.
Answered: Mon, 22 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor